# SDR C2XA05BT022

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 2,959 hours, 1,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR SQUAWK BATT NR 4 EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER IAW EMB-145XR AMM 33-50-04.  OPS CHECK GOOD.
